Modified group divisible designs with block size 5 and λ = 1

R. Julian, R. Abel, Ahmed M. Assaf

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

In this paper we investigate the existence of 5-MGDDs of type mn. Some new incomplete transversal designs are also given.

Original languageEnglish
Pages (from-to)1-22
Number of pages22
JournalDiscrete Mathematics
Volume256
Issue number1-2
DOIs
StatePublished - Sep 28 2002

Keywords

  • Incomplete transversal design
  • Modified group divisible design
  • Pairwise balanced design

Fingerprint

Dive into the research topics of 'Modified group divisible designs with block size 5 and λ = 1'. Together they form a unique fingerprint.

Cite this